No steroids but thanks for asking

I have a rare auto-immune disease that requires high (160mg 2x day) dose prednisone to stop a severe blistering of mucosal tissue ., 2-3 degree burns of mouth, throat, sinus, eyes and even my heart. The possibility of this disease killing me without prednisone is real and my doctor explained that prior to prednisone a great majority of people with Erythema Multiforme – Major died.
So what’s the problem? Over many years and a dozen high dose treatments with prednisone I have been 302 committed and upon release my doctors where cautioned about this therapy.
During my most recent treatment, I went into a manic state or worse. I was PFA’d and removed from my home by police after scaring my wife and kids. I had to finish treatments at the hospital and I requested a psychological evaluation because I hadn’t slept in 5 days, almost lost my job, and was was manic or worse. After a discussion with a psychiatrist he added several different mood stabilizers and anti psychotic meds. I have come off the prednisone and the pshyc meds are taking effect. I cant wait until prednisone is out of my system.
My doctor now realizes after this last event a new protocol is being thought out with future treatments.
This I can tell you without a doubt in my mind that Prednisone is a miracle and a curse all rolled up into one medicine. If you are experiencing mental issues with prednisone tell your doctor immediately, insist on getting psychiatric support and PRAY.

Used correctly steroids and SARMS won’t have a lasting negative impact on your body, in fact why is injecting testosterone approved by the FDA if the risks outweigh the benefits? As well as the SARMS approved for use in all sorts of highly sensitive patient populations (HIV and Cancer victims to address muscle wasting). All of these people with negative steroids and SARM stories have one thing in common. They didn’t know how to use them correctly, they don’t have the education (on biological processes/nutrition/health) or resources to. I know several steroid users (I’m roommates with a couple) that look nearly completely natural (nearly bc they look just too good), feel amazing and look great even after their cycles end. No acne or hair loss, or high bp, because they have addressed all of these concerns correctly. But this costs money, and I think that’s where the bulk of the risk comes into play. Not the PEDs themselves, but the way in which they are used.

Riddle me this? How do two doctors send a diabetic home with steriods for an undisclosed condtion? And never did they mention and changes I might need to be aware of, being a diabetic. Not to menation, the fact that they couldn’t figure out or even consider psorisis now that I have learned more about it, it’s pretty common. I’m not a doctor and I wasn’t aware of this disease. What I have become aware of, is if you catch it early you can take steps to minimize the breakout hence pain. I’m considering taking further action.

No steroids but thanks for asking

no steroids but thanks for asking

Media:

no steroids but thanks for askingno steroids but thanks for askingno steroids but thanks for askingno steroids but thanks for askingno steroids but thanks for asking

http://buy-steroids.org